American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Daniel W. Stroock. Gaussian measures in traditional and not so traditional settings. Bull. Amer. Math. Soc. 33 (1996) 135-155. MR 1362627.
Abstract, references, and article information   
View Article: PDF

[2] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[3] Alberto Torchinsky. On a mean value inequality. Bull. Amer. Math. Soc. 81 (1975) 950-953. MR 0377499.
Abstract, references, and article information   
View Article: PDF

[4] Thomas I. Seidman. A well-posed problem for the heat equation. Bull. Amer. Math. Soc. 80 (1974) 901-902. MR 0417571.
Abstract, references, and article information   
View Article: PDF

[5] John T. Kemper. Kernel functions and parabolic limits for the heat equation. Bull. Amer. Math. Soc. 76 (1970) 1319-1320. MR 0264246.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1